# SDR 95ZZZX3015

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116731
- Condition: Failed
- Location: Nr 12
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 12 CYLINDER SKIRT CRACKED AND BROKE OFF IN-FLIGHT AFTER CHAFING MOST OF ONE SIDE OF PISTON AWAY.
